# SDR MWEA001183

- Difficulty date: November 16, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 70,143 hours, 58,786 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 10200075
- Part serial: 02935
- Condition: Inoperative
- Location: Rt Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBOUT OF MKE, RIGHT ICE PROTECTION TEMP HIGH LIGHT CAME ON.  REMOVED AND REPLACED THE HIGH TEMP SENSOR.
